# SDR 145Y2020070700000

- Difficulty date: February 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: MS2190216T
- Condition: Sheared
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO AIRPORT OF "PRG" RECEIVED "L HYD PRESS" MSG AND " SYS PRESS" LIGHT.  LEFT HYD QTY WAS 0.  WHEN EXTENDING TRAILNG EDGE FLAPS.  A DIAGREE WAS RECEIVED WHEN ALTERNATE FLAP EXTENSION WAS USED THE MSG WENT OUT BUT THE MESSAGE "LE SLAT DISAGREE" MESSAGE WAS RECEIVED BY THE CREW.  MX TOOK ACTION AND FOUND ON LT ENGINE THE DRIVEN PUMP CASE DRAIN PRESSURE FILTER MODULE SHEARED OFF THE UNION.  (REFERENCE TO 29-11-17/401 REV125.04 PN ON/OFF MS21902-16T).  THE SHEARED OFF UNION RESULTED IN A LOSS OF HYDRAULICS OS SYSTEM NR 1.  AS RESULT ALL FILTER ELEMENTS IN THE CASE PRESSURE MODULE FOR THE LT ENGINE DRIVEN PUMP IS REPLACED INCLUDING THE FILTER ELEMENT IAW 29-11-05/401 CONFIG 2 REV 125.04.  IN ADDITION, EXAMINATION IS REQUIRED AFTER 200FH FOR LT ENGINE SYSTEM NR 1 HYDRAULIC FILTER ELEMENT.
